# SDR HEEA0012155

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 7645001076107
- Condition: Defective
- Location: Turb Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURB TEMP INDICATOR OUT OF TOLERANCE ON HIGH AND LOW SCALE.
